Control and Optimization in Applied Mathematics, Volume (5), No (2), Year (2021-7) , Pages (11-24)

Title : ( A Numerical Formulation for N -Dimensional Wave Equations Using Shearlets )

Authors: Rama Amiri , M zarebnia , Reihaneh Raisi Tousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

A shearlet frame approach is used to solve n-dimensional wave equations numerically. By the presented procedure, the shearlet coefficients are obtained via separate time-independent partial differential equations. The proposed method has the advantage of separation of spatial and temporal pa- rameters. The issues of convergence and best approximation are also discussed.

Keywords

, Shearlet frame, Wave equation, Shearlet coefficient